Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 27 found articles
 
 
  Multi-decade patterns of gypsy moth fluctuations in the Carpathian Mountains and options for outbreak forecasting
 
 
Title: Multi-decade patterns of gypsy moth fluctuations in the Carpathian Mountains and options for outbreak forecasting
Author: Hlásny, Tomáš
Trombik, Jiří
Holuša, Jaroslav
Lukášová, Karolina
Grendár, Marian
Turčáni, Marek
Zúbrik, Milan
Tabaković-Tošić, Mara
Hirka, Anikó
Buksha, Igor
Modlinger, Roman
Kacprzyk, Magdalena
Csóka, György
Appeared in: Journal of pest science
Paging: Volume 89 (2015) nr. 2 pages 413-425
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands